# SDR ASAA0180189

- Difficulty date: June 5, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984109
- Part serial: 0371
- Condition: Failed
- Location: Cabin
- Part time: 40,866 hours, 23,675 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, AFT REAR DOOR EMERGENCY SLIDE HARNESS FAILED SYSTEM CHECK.  REPLACED EMERGENCY SLIDE PER T/C 24653002.  SYSTEM CHECKED OK.  (M)
